American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 241 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Liu Li-Shan. Some random approximations and random fixed point theorems for 1-set-contractive random operators. Proc. Amer. Math. Soc. 125 (1997) 515-521. MR 1350953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Jian Yu and Xian-Zhi Yuan. The relationship between fragmentable spaces and class $\mathcal{L}$ spaces. Proc. Amer. Math. Soc. 124 (1996) 3357-3359. MR 1342049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] John Kulesza and Teck-Cheong Lim. On weak compactness and countable weak compactness in fixed point theory. Proc. Amer. Math. Soc. 124 (1996) 3345-3349. MR 1328357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Peter Z. Daffer, Hideaki Kaneko and Wu Li. On a conjecture of S. Reich. Proc. Amer. Math. Soc. 124 (1996) 3159-3162. MR 1363454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Chen Yu-Qing. On a fixed point problem of Reich. Proc. Amer. Math. Soc. 124 (1996) 3085-3088. MR 1328383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Sehie Park and Kwang Sik Jeong. A general coincidence theorem on contractible spaces. Proc. Amer. Math. Soc. 124 (1996) 3203-3206. MR 1343718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Sehie Park. Fixed points of approximable maps. Proc. Amer. Math. Soc. 124 (1996) 3109-3114. MR 1343717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] L. Górniewicz, S. A. Marano and M. Slosarski. Fixed points of contractive multivalued maps. Proc. Amer. Math. Soc. 124 (1996) 2675-2683. MR 1317038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] T. A. Burton. Integral equations, implicit functions, and fixed points. Proc. Amer. Math. Soc. 124 (1996) 2383-2390. MR 1346965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Andrzej Wisnicki and Jacek Wosko. On relative Hausdorff measures of noncompactness and relative Chebyshev radii in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2465-2474. MR 1327052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Athanassios G. Kartsatos. On the perturbation theory of $m$-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1811-1820. MR 1327021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Norimichi Hirano and A. K. Kalinde. On perturbations of M-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1183-1190. MR 1301029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Tomás Domínguez Benavides, Genaro López Acedo and Hong-Kun Xu. Random fixed points of set-valued operators. Proc. Amer. Math. Soc. 124 (1996) 831-838. MR 1301487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Claudio H. Morales and Simba A. Mutangadura. On a fixed point theorem of Kirk . Proc. Amer. Math. Soc. 123 (1995) 3397-3401. MR 1301520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] G. Jungck and H. K. Pathak. Fixed points via ``biased maps'' . Proc. Amer. Math. Soc. 123 (1995) 2049-2060. MR 1283555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Athanassios G. Kartsatos. Sets in the ranges of sums for perturbations of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 145-156. MR 1213863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Claudio H. Morales and Simba A. Mutangadura. On the approximation of fixed points for locally pseudo-contractive mappings . Proc. Amer. Math. Soc. 123 (1995) 417-423. MR 1216820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] E. Tarafdar and Xian-Zhi Yuan. A remark on coincidence theorems . Proc. Amer. Math. Soc. 122 (1994) 957-959. MR 1260181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Wataru Takahashi and Doo Hoan Jeong. Fixed point theorem for nonexpansive semigroup on Banach space . Proc. Amer. Math. Soc. 122 (1994) 1175-1179. MR 1223268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Kok-Keong Tan and Hong Kun Xu. Fixed point iteration processes for asymptotically nonexpansive mappings . Proc. Amer. Math. Soc. 122 (1994) 733-739. MR 1203993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] H. Ben-El-Mechaiekh and A. Idzik. A Leray-Schauder type theorem for approximable maps . Proc. Amer. Math. Soc. 122 (1994) 105-109. MR 1212281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Sehie Park, Jong Sook Bae and Hoo Kyung Kang. Geometric properties, minimax inequalities, and fixed point theorems on convex spaces . Proc. Amer. Math. Soc. 121 (1994) 429-439. MR 1231303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Sehie Park, S. P. Singh and Bruce Watson. Some fixed point theorems for composites of acyclic maps . Proc. Amer. Math. Soc. 121 (1994) 1151-1158. MR 1189547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Shiow-Yu Chang. Borsuk's antipodal and fixed-point theorems for set-valued maps . Proc. Amer. Math. Soc. 121 (1994) 937-941. MR 1221720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] C. E. Chidume. Approximation of fixed points of strongly pseudocontractive mappings . Proc. Amer. Math. Soc. 120 (1994) 545-551. MR 1165050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Tadeusz Kuczumow, Simeon Reich and Malgorzata Schmidt. A fixed point property of $l\sb 1$-product spaces . Proc. Amer. Math. Soc. 119 (1993) 457-463. MR 1155601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Kok-Keong Tan and Xian-Zhi Yuan. On deterministic and random fixed points . Proc. Amer. Math. Soc. 119 (1993) 849-856. MR 1169051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Behzad Djafari Rouhani. Asymptotic behaviour of unbounded nonexpansive sequences in Banach spaces . Proc. Amer. Math. Soc. 117 (1993) 951-956. MR 1120510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Kok-Keong Tan and Hong Kun Xu. Asymptotic behavior of almost-orbits of nonlinear semigroups of non-Lipschitzian mappings in Hilbert spaces . Proc. Amer. Math. Soc. 117 (1993) 385-393. MR 1111223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Hong Kun Xu. A random fixed point theorem for multivalued nonexpansive operators in uniformly convex Banach spaces . Proc. Amer. Math. Soc. 117 (1993) 1089-1092. MR 1123670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 241 found      Go to page: 1 2 3 4 5 6 7 > >>